MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; M-VIZION PROXIMAL BODY Ø20MM L 50MM LAT WITH HOLES

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; M-VIZION PROXIMAL BODY Ø20MM L 50MM LAT WITH HOLES
Model Number 01.22.408
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-jul-2025: stem: m-vizion 01.22.408 proximal body ø20mm l 50mm lat with holes (k201471) lot.2241140: (b)(4) items manufactured and released on 01-03-2023 expiration date: 2028-02-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Stem: m-vizion 01.22.163 distal stem ø14mm l 220mm straight (k191816) lot.2007071: (b)(4) items manufactured and released on 15-03-2021 expiration date: 2026-02-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The cause of the revision is reported to be specific device placement in the primary surgery.There is no indication that any potential issue with the device may have caused or contributed to the event and the device history record review does not indicate any potentially related manufacturing issue.
 
Event or Problem Description
At about 1 week from primary the patient underwent revision surgery due to a malpositioning of the distal stem (falsa via).The entire construct has been revised.The two parts could not be separated as the tip of the screwdriver using during primary broke inside the locking screw.During the tightening of the locking screw the screw driver tip broke.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
M-VIZION PROXIMAL BODY Ø20MM L 50MM LAT WITH HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22643026
Report Number3005180920-2025-00718
Device Sequence Number8632303
Product Code LZO
UDI-Device Identifier07630971263574
UDI-Public07630971263574
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K201471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.408
Device Lot Number2241140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown